Ranking the vertices of a complete multipartite paired comparison digraph. / Gutin, Gregory; Yeo, Anders.

In: Discrete Applied Mathematics, Vol. 69, No. 1-2, 1996, p. 75-82.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)75-82
JournalDiscrete Applied Mathematics
Issue number1-2
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879282